# SDR AALA202201127501

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 62,476 hours, 30,550 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Frame
- Part number: A325408227222
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR UPPER JAMB  DAMAGED HARD  TO  OPEN. REPLACED UPPER DOOR FRAME SECTION (AALA202201127501) AND DOOR OPEN LATCH (AALA202201127069) PER AMM 25-45*-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
